Author Ono, Kosuke/
Journal Title Journal of mathematics, Tokushima University
Volume 34
Start Page 1
Published Date 2001-01-31
Author Maeda, Shigeru/
Journal Title Journal of mathematics, Tokushima University
Volume 34
Start Page 15
Published Date 2001-01-31
Author Ito, Yoshifumi/
Journal Title Journal of mathematics, Tokushima University
Volume 34
Start Page 9
Published Date 2001-01-31
Author Ito, Yoshifumi/
Journal Title Journal of mathematics, Tokushima University
Volume 34
Start Page 23
Published Date 2001-01-31